# SDR VNAA2020021501101

- Difficulty date: February 10, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 9,310 hours, 8,434 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 6619501
- Part serial: K3336
- Condition: Failed
- Location: Hyd Pump
- Part time: 9,310 hours, 8,434 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LOST HYDRAULIC SYSTEM 3 DURING APPROACH INTO ATL. THEY DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. MX REPLENISHED HYDRAULIC SYSTEM 3 TO CORRECT LEVEL . REMOVED AND REPLACED #3B HYDRAULIC PUMP DUE TO HYDRAULIC FLUID STARVATION IAW CRJ 900 AMM
